EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 02-010-01-0250 - lgc femoral ps cem left sz 5; (b)(6) 02-012-45-5060 - lgc tibial fit tray cem sz 5f / 6t; (b)(6) 204-34-04 - fluted stem extension 40l x 14 mm; (b)(6) 204-70-00 - tibial stem ext.Screw.
Event or Problem Description
As reported, approximately 4 years post the initial left tka, the patient was revised and the poly and patella were exchanged due to wear.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
H3: the revision reported may have been the result of orientation of the components, instability, third body wear, patient related conditions, or any combination of these possibilities which led to wear of the tibial insert and patella component.However, this cannot be confirmed because the component was not returned for evaluation.Additionally, a contributing factor may have been the tibial insert being packaged in a non-conforming bag for more than five years.